# SDR HALA2017110300255

- Difficulty date: November 3, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 32,012 hours, 5,126 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Nr 1 Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO THE NR 1 HF FAILED.  REPLACED THE NR 1 HF COUPLER AND TRANSCEIVER.
